MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB2080-J
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Seven (7) days post initial procedure, a type 1a endoleak and 3a endoleak were identified.An intervention was completed.The physician elected to use non -endologix stents and ballooning to resolve these reported events.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.The type ia endoleak (persistent after repair procedure done (b)(6) 2020) event is confirmed.The event is most likely user and anatomy related due to the off label proximal juxtarenal angulation (105 degrees) should be equal to or less than 60 degrees.The reported type iiia endoleak is unconfirmed and is confirmed as an indeterminate endoleak and device, user, procedure or anatomy relatedness of this event could not be determined for this endoleak.No procedure related harms were identified.The final patient status was discharged on the third post operative day home stable.The clinical assessment determined that there was evidence to reasonably suggest a type ii endoleak of the lumber occurred.The type ii endoleak is anatomy related and is not related to the device.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this event and similar events in the event further investigation is needed.Corrections: b2: outcomes attributed to adverse events has been updated.B5: describe event or problem.H6: device code: remove code 3190.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Seven (7) days post initial procedure, a type 1a endoleak and 3a endoleak were identified.An intervention was completed.The physician elected to use non-endologix stents and ballooning to resolve these reported events.As of the date of this report, there have been no additional patient sequelae reported.Additional information: the clinical assessment determined that there was evidence to reasonably suggest a type ii endoleak (non- device related) of the lumbar occurred.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10222335
Report Number3008011247-2020-00075
Device Sequence Number16750556
Product Code MIH
UDI-Device IdentifierM701TVAB2080J1
UDI-Public+M701TVAB2080J1/$$3210921FS091018070
Combination Product (Y/N)N
Initial Reporter StateAZ
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2021
Device Model NumberTV-AB2080-J
Device Catalogue NumberTV-AB2080-J
Device Lot NumberFS091018-07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, LOT FS032819-02; ILIAC LIMB, LOT FS031119-49; POLYMER, LOT FF010720-03
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR